CSpace
EQUIVARIANT MORSE-THEORY FOR ISOLATED CRITICAL ORBITS AND ITS APPLICATIONS TO NONLINEAR PROBLEMS
WANG, ZQ
1988
Source PublicationLECTURE NOTES IN MATHEMATICS
ISSN0075-8434
Volume1306Pages:202-223
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1988N708400015
PublisherSPRINGER VERLAG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28338
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, ZQ. EQUIVARIANT MORSE-THEORY FOR ISOLATED CRITICAL ORBITS AND ITS APPLICATIONS TO NONLINEAR PROBLEMS[J]. LECTURE NOTES IN MATHEMATICS,1988,1306:202-223.
APA WANG, ZQ.(1988).EQUIVARIANT MORSE-THEORY FOR ISOLATED CRITICAL ORBITS AND ITS APPLICATIONS TO NONLINEAR PROBLEMS.LECTURE NOTES IN MATHEMATICS,1306,202-223.
MLA WANG, ZQ."EQUIVARIANT MORSE-THEORY FOR ISOLATED CRITICAL ORBITS AND ITS APPLICATIONS TO NONLINEAR PROBLEMS".LECTURE NOTES IN MATHEMATICS 1306(1988):202-223.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, ZQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, ZQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, ZQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.